# SDR AALA20120926006

- Difficulty date: September 26, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N491AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49684
- Aircraft time: 67,751 hours, 35,443 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY BLENDED AREA ON FUSELAGE AT STATION 229 AND LONGERON 18 LEFT.  INSTALLED DOUBLER REPAIR PER SRM 53-04-05 FIGURE 5 AND EA MD80-53-026234.
